值班日記 – 萊諾普利引發血管神經叢水腫一例

Reported by

Bo YANG M.D. (Fourth Hospital Affiliated to China Medical University)

Shipeng CAO M.D. (Beiling Community Health Center)

A 69-year-old man was admitted to alcoholic myocardiopathy, chronic heart failure, New York Heart Association function classification class Ⅲ with atrial fibrillation and type 2 diabetes mellitus. The individual contacted the clinic because of shortness of breath and edema of lower extremity, and admitted the history that consumed alcohol heavily (≥80g/day) for 40 years. 2 months ago the individual had been admitted to hospital for chronic heart failure, given Lisinopril orally 40mg per-day for 1 month. Prescription included furosemide, aspirin,simvastatin,Spironolactone and Lisinopril(20mg daily)had been made. On the next day, 30 minutes after 20mg of Lisinopril was taken, the individual reported a pain throat with no breathing difficulties. The examination revealed the right side of the tongue and sublingual was remarkably swelling (panel A1, A2) with no rash, bronchospasm, urticarial, or flushing. Lungs can be heard with a little moist rattle. There was no personal or family history of similar or related episodes, and there was no history about medication allergies. Tongue angioedema, or Quincke’s Disease was diagnosed. And the reason of tongue angioedema association – the use of angiotensin-converting-enzyme (ACE) inhibitor — was found. Treatment with Lisinopril was promptly discontinued, and a combination of antihistamines, compound glycyrrhizin and glucocorticoid was given.

The improvement showed rapidly, as the edema completely resolved within 7.3 hours (panel B1, B2). Usage of ACE-inhibitor may prompt a decrease in the production of angiotensin II and an increase in the level of Bradykinin, which would bring the regional vasodilatation and increase vascular permeability – the latter works as a character of angioedema.

Angioedema in the face, extremities, lips, tongue, glottis and/or larynx has been reported in patients with ACE inhibitors. In the most kinds of instances, the onset of angioedema could even delay after given ACE inhibitors, of course, it could occur at any time during the treatment process. However, the isolated tongue angioedema is quite rare. According to the reports, the rate of frequency of angioedema associated with Lisinopril is at 0.1%. While ACE-inhibitor angioedema remains an infrequent adverse reaction, Clinicians need to be cognizant of pharynx and larynx or tongue edema, Patients with involvement of the tongue, glottis or larynx are likely to experience airway obstruction if not promptly recognized and treated, in that case, they always need ventilator supports.

【注】本人對此文章保留完全權利,禁止任何形式的複製及轉載。